MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD NEEDLE FILTER 19X1-1/2 TW; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD NEEDLE FILTER 19X1-1/2 TW; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Catalog Number 305200
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd needle filter 19x1-1/2 tw had foreign matter.The following information was provided by the initial reporter: material # 305200, batch # 2172517.Verbatim: rcc received a complaint via email."black specks on the top of the syringe with the product, after the medication was drawn from the vial" lot# 2172517.New information provided: "specks were observed in both syringe and in needle (bd syringe lot # 3034733, bd needle lot # 2172517".
 
Additional Manufacturer Narrative
It was reported that black specks were observed on the top of the syringe.To support the investigation, one sample without packaging and three photographs were provided for evaluation by the quality team.A visual inspection confirmed that the plastic shield contained dark-colored specks of embedded degraded resin at the bottom.The photographs corresponded to the sample received, and no additional defects or imperfections were identified.The presence of degraded resin in the component typically occurs during startup or intermittently throughout the injection molding process, when degraded material can break loose and become incorporated into molded parts.A review of the device history record for material number 305200, lot 2172517, revealed no detected quality issues during production that could have contributed to the reported condition.No related quality notifications were identified, and all processes and final inspections were performed in compliance with specification requirements.The sample will be shared with associates for awareness.Based on the investigation and analysis of the returned sample, the customer¿s reported observation has been confirmed.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Additional Manufacturer Narrative
(b)(4).Follow up for device evaluation.It was reported that black specks were observed on the needle and hub.To support the investigation, one sample without packaging and three photographs were provided for evaluation by the quality team.A visual inspection confirmed that the plastic shield contained dark-colored specks of embedded degraded resin at the bottom.The photographs corresponded to the sample received, and no additional defects or imperfections were identified.The presence of degraded resin in the component typically occurs during startup or intermittently throughout the injection molding process, when degraded material can break loose and become incorporated into molded parts.A review of the device history record for material number 305200, lot 2172517, revealed no detected quality issues during production that could have contributed to the reported condition.No related quality notifications were identified, and all processes and final inspections were performed in compliance with specification requirements.The sample will be shared with associates for awareness.Based on the investigation and analysis of the returned sample, the customer¿s reported observation has been confirmed.

Brand Name
BD NEEDLE FILTER 19X1-1/2 TW
Common Device Name
NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23700957
Report Number1911916-2025-00775
Device Sequence Number18809720
Product Code GAA
UDI-Device Identifier00382903052004
UDI-Public(01)00382903052004(17)270630(10)2172517
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305200
Device Lot Number2172517
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown